# SDR AU981165

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT INTERNAL INSPECTION FOUND THAT THE CRANKSHAFT WAS CORRODED BEYOND LIMITS.  FOUND DURING INSPECTION IAW AD/LYC/102AMDT 1.
